# SDR DALA2022020700748

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 66,364 hours, 24,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8405352) DURING INSPECTION FOUND CABIN EMER. LIGHTS ROW 23-33 INOP AND AFT R DOOR EMER. LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK PER B737 AMM 33-51.
